# SDR SWIA2020021848744

- Difficulty date: January 2, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Bolt
- Condition: Misinstalled
- Location: Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

* R/H ENGINE "SLAVE" V.G. ACTUATOR, UPPER ATTACHING HARDWARE, AT COMPRESSOR ACTUATOR BELLCRANK, IS INSTALLED INCORRECTLY PER AMM, (FLAGGED).       (C-CHECK)   RO:2/14/2020INSTALLED HARDWARE CORRECTLY ON R/H ENGINE SLAVE V.G ACTUATOR ( ROD END TO COMPRESSOR ACTUATOR BELLCRANK) IAW CRJ 700 AMM.
